# SDR UALA2011041801881

- Difficulty date: April 16, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 78,680 hours, 12,638 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004963
- Part serial: 19
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP-SLAT ELEC STATUS AND TRAILING ASYMMETRIC EICAS CAME ON WHILE SELECTING FLAPS 5.  REPLACED FLAP SLAP ELEC UNIT AND ASYMMETRY RELAY K351 IN P36.  RAN FLAPS AND SLAPS UP AND DOWN SEVERAL TIMES.  ALSO ACCOMPLISHED VISUAL INSPECTION ON T/E FLAP TORQUE TUBES, ACTUATORS, GEAR BOXES AND POSITION TRANSMITTERS.  NO FAULTS NOTED.  REPLACED SLAT HYD PRESSURE SWITCH AS PER MM.  REPLACED OUTBOARD LEFT TRAILING EDGE FLAP POSITION TRANSMITTER 473 PER MM.
